# SDR HEEA0015561

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2124Z
- Make and model: Bell 206L-1
- Aircraft serial: 45646
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 206375006101
- Condition: Failed
- Location: Tot
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOT INDICATOR WILL NOT INDICATE.
